Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 87, NWS Kansas City, MO

June 8, 2005Howard County, Randolph County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 8, 2005, 3:06 PM CDT for Howard County, Randolph County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2005, 3:06 PM CDT (20:06 UTC)
Expired
Jun 8, 2005, 3:34 PM CDT
In force
28 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Howard County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 164 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 9:55 AM CDTSevere Thunderstorm WatchSPC7 hr
Jun 8, 1:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 8.1 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2005-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2764 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2005-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2764 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 082007
SVREAX
MOC089-175-082030-
/O.NEW.KEAX.SV.W.0087.050608T2006Z-050608T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
306 PM CDT WED JUN 8 2005

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HOWARD COUNTY IN CENTRAL MISSOURI
  SOUTHEASTERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 330 PM CDT

* AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  HIGBEE...OR 13 MILES SOUTH OF MOBERLY...AND MOVING NORTHEAST AT 20
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
   RENICK BY 320 PM CDT.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 3926 9258 3912 9252 3926 9244 3927 9233
      3947 9232

$$

CUTTER
2 follow-up statements
000 
WWUS53 KEAX 082021
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
319 PM CDT WED JUN 8 2005

MOC089-175-082030-
/O.CON.KEAX.SV.W.0087.000000T0000Z-050608T2030Z/
RANDOLPH MO-HOWARD MO-
319 PM CDT WED JUN 8 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHEASTERN HOWARD
AND SOUTHEASTERN RANDOLPH COUNTIES UNTIL 330 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RENICK...OR 5 MILES SOUTH OF MOBERLY...MOVING NORTHEAST
AT 20 MPH.

QUARTER SIZED HAIL WAS REPORTED 4 MILES SOUTH OF HIGBEE AROUND 3 PM.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
NORTHEASTERN HOWARD AND SOUTHEASTERN RANDOLPH COUNTIES...INCLUDING
THE TOWN OF RENICK.

LAT...LON 3926 9258 3912 9252 3926 9244 3927 9233
      3947 9232

$$

CUTTER
000 
WWUS53 KEAX 082034
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT WED JUN 8 2005

MOC089-175-082042-
/O.EXP.KEAX.SV.W.0087.000000T0000Z-050608T2030Z/
RANDOLPH MO-HOWARD MO-
332 PM CDT WED JUN 8 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD AND
SOUTHEASTERN RANDOLPH COUNTIES HAS BEEN ALLOWED TO EXPIRE...
...SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HOWARD CONTINUES
UNTIL 4 PM CDT...

AT 327 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.  A SEVERE
THUNDERSTORM WARNING CONTINUES UNTIL 4 PM CDT FOR NORTHWESTERN
HOWARD COUNTY.

LAT...LON 3926 9258 3912 9252 3926 9244 3927 9233
      3947 9232

$$

SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 8:23 AM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Jun 8, 8:23 AM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT WED JUN 8 2005

.DISCUSSION...

QUICK ADJUSTMENT TO THE MORNING FORECAST FOR THUNDERSTORMS THAT HAVE
POPPED UP. WITH THE MOISTURE AXIS IN PLACE ACROSS EASTERN KANSAS AND
FAR WESTERN MISSOURI...AND THE OUT FLOW FROM THE OVERNIGHT MCS IN
NEBRASKA/IOWA HAS...THE LOW LEVEL JET HAS POPPED OF A LINE OF STORMS
ACROSS THE NORTHWEST CORNER OF MISSOURI. THESE STORMS ARE EXPECTED
TO PERSIST THROUGH THE MID MORNING HORUS ACROSS. EXPECTATIONS ARE
THAT THE LOW LEVEL JET THAT HELPED START THESE STORMS SHOULD PUSH
THEM OF THE MOISTURE AXIS LATTER THIS MORNING...LIMITING THEIR LIFE
SPAN. ADJUSTED POPS ACCORDING TO CURRENT RADAR TRENDS...WHICH
INCLUDED BRING CHANCE POPS AS FAR SOUTH AS KANSAS CITY.
HOWEVER...WITHOUT THE SUPPORT OF THE LOW LEVEL JET...CONVECTION AS
FAR SOUTH AS I-70 SHOULD HAVE A HARD TIME SUSTAINING ITSELF.

CUTTER

&&

.PREV DISCUSSION...
335 AM WED...
MAIN FORECAST CONCERN CONTINUES TO FOCUS ON CHANCES OF THUNDERSTORMS
OVER THE NEXT SEVERAL DAYS AS UNSTABLE AIRMASS REMAINS IN PLACE AS
FLOW ALOFT BECOMES MORE SOUTHWESTERLY IN RESPONSE TO DEEPENING SHORT
WAVE TROUGH IN THE WESTERN PART OF COUNTRY.

WATCHING STORMS OVER NORTH CENTRAL NEBRASKA THIS MORNING. BOTH 00Z
AND 06Z RUN OF NAM WANTS TO BRING THESE STORMS SOUTHEAST INTO
NORTHERN HALF OF FORECAST AREA THIS MORNING...THEN DROP IT SOUTH AS
A COMPLEX THIS AFTERNOON. STORMS ARE EXPECTED TO RIDE SOUTH IN AXIS
OF BETTER MOISTURE THAT WILL BE SITTING ACROSS EASTERN KANSAS AND
WESTERN MISSOURI. NAM 800 MB THETA E LINES UP PRETTY WELL WITH
MOISTURE THAT IS APPARENT ON 11-3.9 IR SATELLITE IMAGE. SURFACE
DEWPOINTS ALSO SHOWING BEST MOISTURE POOLED IN EXTREME EASTERN
KANSAS AT THIS TIME. IF THIS COMPLEX DOES DIVE SOUTH THROUGH AREA
TODAY...MAY SEE OUTFLOW BOUNDARY JUST TO OUR SOUTH THIS
EVENING...PROVIDING FOCUS FOR CONVECTION. TRUE FRONT HOWEVER WILL
STILL BE TO OUR NORTHWEST THIS EVENING...SO MAKES FOR A COMPLEX
SITUATION AS TO WHERE HEAVIEST RAIN AND STRONGEST STORMS WILL BE
OCCURRING TONIGHT. WITH SUCH QUESTION MARKS...WILL LEAVE POPS IN
CHANCE CATEGORY FOR NOW.

TRUE FRONT SHOULD STAY JUST TO OUR NORTHWEST ON THURSDAY AND
FRIDAY...REMAINING ALIGNED WITH THE UPPER FLOW. CONVECTIVELY INDUCED
VORTICITY MAXIMA WILL LIKELY BE FACTORS ON WHERE STRONGEST
CONVECTION OCCURS THE NEXT FEW DAYS...BUT PLACEMENT AND TIMING
OF THESE WAVES IS VERY UNCERTAIN...SO WILL KEEP WITH MIDDLE OF THE
ROAD POPS FOR THE TIME BEING.

BY SATURDAY MORNING...SOUTHWEST UPPER WAVE EXPECTED TO BE LIFTING
NORTHEAST INTO CENTRAL PLAINS. WITH STRONG RIDGE HOLDING FIRM OVER
THE EAST COAST...NOT OUT OF THE QUESTION STRONGER STORMS MAY STAY
OVER THE PLAINS DURING THE DAY ON SATURDAY...BUT WITH SHORT WAVE
MOVING INTO NORTHERN PLAINS...SURFACE FRONT MAY BE DRAGGED A LITTLE
FURTHER TO THE EAST BY SATURDAY NIGHT...THUS BRINGING THE POTENTIAL
OF ANOTHER DECENT SEVERE WEATHER OUTBREAK TO NORTHEAST KANSAS AND
NORTHWEST MISSOURI.

REGARDING TEMPERATURES...ONLY SOME MINOR CHANGES MADE OVER THE NEXT
FEW DAYS.  WITH POSSIBILITY OF STORM COMPLEX AND QUITE A BIT OF
CLOUDINESS AS THE DAY PROGRESSES TODAY...WILL LOWER HIGHS A FEW
DEGREES...AND KEEP HIGHS MAINLY IN THE MID AND UPPER 80S THE NEXT
FEW DAYS WITH EXPECTED CONVECTION.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 8, 1:00 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CDT WED JUN 8 2005

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-
SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN-MACON-PLATTE-CLAY-RAY-
CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-
JOHNSON-PETTIS-COOPER-BATES-HENRY-
100 PM CDT WED JUN 8 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ONGOING THUNDERSTORMS ACROSS SEVERE THUNDERSTORM WATCH NUMBER 435
CONTINUE TO HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING
WINDS...AND LOCALIZED FLOODING. THESE STORMS WILL EXIT THE AREA THIS
AFTERNOON. ANOTHER AREA OF INTEREST FOR THUNDERSTORM DEVELOPMENT IS
ALONG A SURFACE BOUNDARY FROM SOUTHEAST KANSAS UP TO NORTHWEST
MISSOURI. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY
BY MID TO LATE AFTERNOON...AND MOVE NORTHEAST OVERNIGHT. THESE STORMS
WILL ALSO HAVE THE POTENTIAL TO PRODUCE SEVERE THUNDERSTORMS WITH THE
PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. DEPENDING ON WHERE THE
LINE OF STORMS SITUATES ITSELF OVERNIGHT...LOCALIZED FLOODING IS
AGAIN POSSIBLE...EXPECTED MAINLY IN LOCATIONS SOUTH OF I-70.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A WARM AND HUMID AIR MASS WILL REMAIN OVER CENTRAL AND WESTERN
MISSOURI AND ADJACENT AREAS OF EASTERN KANSAS FROM THURSDAY THROUGH
THE WEEKEND. PERIODS OF THUNDERSTORMS WILL BE LIKELY AS UPPER LEVEL
DISTURBANCES MOVE FROM SOUTHWEST TO NORTHEAST OVER THE MID SECTION OF
THE COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE...SEVERE STORMS
WILL BE A POSSIBILITY. OF PARTICULAR CONCERN WILL BE SATURDAY NIGHT
AND SUNDAY NIGHT AS STRONGER UPPER LEVEL WAVES MOVE OVER THE REGION.

FLOODING RAINS WILL ALSO BE POSSIBLE...ESPECIALLY DUE TO THE FACT
THAT MANY AREAS HAVE GROUND THAT IS ALREADY SATURATED FROM PREVIOUS
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES TODAY THROUGH
SUNDAY NIGHT.

LVQ

In the hours before

Local storm report, Jun 8, 12:37 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1237 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLOOD            CHILLICOTHE             39.79N 93.55W
06/08/2005                   LIVINGSTON         MO   LAW ENFORCEMENT

            WATER OVER ROADWAYS ON ROUTE V AS WELL AS SOUTH AND NORTH
            ON HIGHWAY 65.

&&

MJM
Local storm report, Jun 8, 12:56 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT WED JUN 08 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLASH FLOOD      CHILLICOTHE             39.79N 93.55W
06/08/2005                   LIVINGSTON         MO   LAW ENFORCEMENT

            WATER OVER ROADWAYS ON ROUTE V AS WELL AS SOUTH AND NORTH
            ON HIGHWAY 65.

&&

MJM
Special weather statement, Jun 8, 1:36 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
136 PM CDT WED JUN 8 2005

MOZ030>033-038>040-044>046-090200-
CARROLL MO-CHARITON MO-COOPER MO-HOWARD MO-JOHNSON MO-
LAFAYETTE MO-PETTIS MO-RANDOLPH MO-RAY MO-SALINE MO-

THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE
THUNDERSTORM WATCH 435 AND HAS ISSUED TORNADO WATCH 437 UNTIL
9 PM CDT FOR THE FOLLOWING AREAS

IN MISSOURI THE NEW WATCH INCLUDES 10 COUNTIES

IN CENTRAL MISSOURI

COOPER                HOWARD                PETTIS
SALINE

IN NORTH CENTRAL MISSOURI

CARROLL               CHARITON              RANDOLPH

IN WEST CENTRAL MISSOURI

JOHNSON               LAFAYETTE             RAY

THIS INCLUDES THE CITIES OF...FAYETTE...NEW FRANKLIN...
KEYTESVILLE...LEXINGTON...CONCORDIA...WARRENSBURG...RICHMOND...
MOBERLY...BOONVILLE...MARSHALL...SEDALIA AND CARROLLTON.

MOZ005>008-014>017-022>025-081945-
ADAIR MO-CALDWELL MO-DAVIESS MO-GRUNDY MO-HARRISON MO-
LINN MO-LIVINGSTON MO-MACON MO-MERCER MO-PUTNAM MO-
SCHUYLER MO-SULLIVAN MO-

THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 435 FOR THE FOLLOWING AREAS

IN MISSOURI THIS CANCELS 12 COUNTIES

IN NORTH CENTRAL MISSOURI

CALDWELL              DAVIESS               GRUNDY
HARRISON              LINN                  LIVINGSTON
MACON                 MERCER                PUTNAM
SULLIVAN

IN NORTHEAST MISSOURI

ADAIR                 SCHUYLER

THIS INCLUDES THE CITIES OF...BETHANY...KINGSTON...GALLATIN...
PRINCETON...KIRKSVILLE...BROOKFIELD...MACON...LA PLATA...
UNIONVILLE...TRENTON...LANCASTER...MILAN AND CHILLICOTHE.

KSZ025-057-060-103>105-MOZ020>021-028>029-037-043-053>054-090200-
ATCHISON KS-JOHNSON KS-LEAVENWORTH KS-LINN KS-
MIAMI KS-WYANDOTTE KS-BATES MO-BUCHANAN MO-CASS MO-
CLAY MO-CLINTON MO-HENRY MO-JACKSON MO-PLATTE MO-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 437 IN
EFFECT UNTIL 9 PM CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 6 COUNTIES

IN EAST CENTRAL KANSAS

JOHNSON               LINN                  MIAMI

IN NORTHEAST KANSAS

ATCHISON              LEAVENWORTH           WYANDOTTE

IN MISSOURI THIS WATCH INCLUDES 8 COUNTIES

IN NORTHWEST MISSOURI

BUCHANAN              CLINTON

IN WEST CENTRAL MISSOURI

BATES                 CASS                  CLAY
HENRY                 JACKSON               PLATTE

THIS INCLUDES THE CITIES OF...CLINTON...WINDSOR...OVERLAND PARK...
OLATHE...PARKVILLE...PLATTE CITY...LIBERTY...EXCELSIOR SPRINGS...
PLATTSBURG...ST. JOSEPH...KANSAS CITY...LEAVENWORTH...
MOUND CITY...ATCHISON...KANSAS CITY...INDEPENDENCE...
HARRISONVILLE...BUTLER AND PAOLA.
Special weather statement, Jun 8, 1:43 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
143 PM CDT WED JUN 8 2005

MOZ025-033-081930-
MACON-RANDOLPH-
143 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR NORTHERN RANDOLPH AND SOUTHEASTERN
MACON COUNTIES...

AT 140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR EXCELLO...OR 14 MILES NORTH OF MOBERLY...
MOVING SOUTH AT 20 MPH.

THIS STORM WILL BE...
  NEAR CAIRO BY 200 PM CDT.
  5 MILES EAST OF MOBERLY BY 215 PM CDT.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINFALL ARE
EXPECTED WITH THIS STORM.

CUTTER
Special weather statement, Jun 8, 1:53 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
153 PM CDT WED JUN 8 2005

MOZ032-081945-
CHARITON-
153 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR CHARITON COUNTY...

AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MENDON...OR 29 MILES SOUTHEAST OF
CHILLICOTHE...MOVING EAST AT 20 MPH.

THIS STORM WILL BE...
  6 MILES SOUTH OF ROTHVILLE BY 200 PM CDT.
  NEAR BYNUMVILLE BY 230 PM CDT.
  NEAR WIEN BY 235 PM CDT.

PENNY SIZED HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINFALL CAN
BE EXPECTED WITH THIS STORM.

CUTTER
Special weather statement, Jun 8, 2:23 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
223 PM CDT WED JUN 8 2005

MOZ032-033-082015-
CHARITON-RANDOLPH-
223 PM CDT WED JUN 8 2005

...SIGNIFICANT WEATHER ALERT FOR CENTRAL CHARITON AND NORTHWESTERN
RANDOLPH COUNTIES...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BYNUMVILLE TO
DALTON...OR ALONG A LINE EXTENDING FROM 28 MILES NORTHWEST OF MOBERLY
TO 23 MILES NORTHEAST OF MARSHALL...MOVING EAST AT 20 MPH.

THESE STORMS WILL BE...
  NEAR BYNUMVILLE BY 230 PM CDT.
  NEAR SHANNONDALE BY 235 PM CDT.
  NEAR SALISBURY BY 240 PM CDT.
  NEAR THOMAS HILL BY 300 PM CDT.
  NEAR MOUNT AIRY BY 305 PM CDT.

PENNY SIZE HAIL...WINDS AROUND 50 MPH...AND TORRENTIAL RAINFALL ARE
EXPECTED WITH THESE STORMS.

CUTTER

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:27 AM CDTSevere Thunderstorm WarningEAXGentry, Nodaway34 min
Jun 8, 11:17 AM CDTSevere Thunderstorm WarningEAXCaldwell33 min
Jun 8, 11:31 AM CDTSevere Thunderstorm WarningEAXLivingston35 min
Jun 8, 11:55 AM CDTSevere Thunderstorm WarningEAXLinn, Livingston38 min
Jun 8, 12:29 PM CDTFlash Flood WarningEAXLivingston6 hr
Jun 8, 12:54 PM CDTFlash Flood WarningEAXCarroll6 hr
Jun 8, 1:11 PM CDTFlash Flood WarningEAXMacon6 hr
Jun 8, 1:29 PM CDTFlash Flood WarningEAXChariton6 hr
Jun 8, 2:16 PM CDTFlash Flood WarningEAXChariton, Randolph6 hr
Jun 8, 2:39 PM CDTSevere Thunderstorm WarningEAXChariton, Randolph36 min
Jun 8, 3:27 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline33 min
Jun 8, 3:54 PM CDTSevere Thunderstorm WarningEAXHoward51 min
Jun 8, 3:57 PM CDTFlash Flood WarningEAXHoward, Saline6 hr
Jun 8, 4:36 PM CDTSevere Thunderstorm WarningEAXCooper, Howard39 min
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningEAXHoward52 min
Jun 8, 5:15 PM CDTSevere Thunderstorm WarningEAXCooper45 min
Jun 8, 5:29 PM CDTFlash Flood WarningEAXCooper6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.